# SDR CA971216007

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82961149
- Condition: Leaking
- Location: Yaw Damper
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A FAIR QUANTITY OF HYDRAULIC FLUID FOUND DRIPPING FROM THE TAIL SECTION.  LINE BETWEEN YAW DAMPER AND UPPER RUDDER ACTUATOR LEAKING.
